# SDR EIA2000161

- Difficulty date: May 5, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B019994
- Condition: Delaminated
- Location: Outboard Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK, FOUND DELAMINATION AT RHW OUTBOARD AFT FLAP LOWER SURFACE BETWEEN NR 7 AND NR 8 FLAP TRACK, 30 INCH BY 10 INCH AREA.  HOT BOND REPAIR C/W PER ECRA 481-57-141-1 AND HAECO RS R57-55-34359.  REPAIR REQUIRES INSPECTION AT 2000 FLT HR INTERVALS UNTIL FLAP REPLACED.  (M)
